# SDR UALA2009082502652

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 61,290 hours, 22,735 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Delaminated
- Location: Trhust Reverser
- Component: Reverser
- Component part number: 315N370140A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT REV COWL UPPER BIFURCATION PANEL DELAMINATED BEYOND LIMITS.  REMOVED NR 2 ENGINE RT REVERSER.  NEW REVERSER STILL IN THE SHOP FOR PAINT & STENCILED.  REPLACED NR 2 OUTBOARD REVERSER COWL.
